# SDR ABXA9600232

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5610 · Flight Compartment Windows
- Part: Hinge Pin
- Part number: 27010933
- Condition: Misaligned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SLIDING WINDOW WILL NOT OPEN.  FOUND FIRST OFFICER'S SLIDING WINDOW AFT HINGE PIN MISALIGNED AT LINKAGE.  REINSTALLED HINGE PIN IN PROPER POSITION ON CLEVIS.  OPS CHECK OF FIRST OFFICER'S SLIDING WINDOW WAS GOOD.
